Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Surgery on piecewise linear manifolds and applications


Authors: William Browder and Morris W. Hirsch
Journal: Bull. Amer. Math. Soc. 72 (1966), 959-964
DOI: https://doi.org/10.1090/S0002-9904-1966-11602-6
MathSciNet review: 0217801
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Browder, Homotopy type of differentiable manifolds, Proc. Aarhus Symposium, 1962.
  • 2. A. Haefliger, Knotted (4k-1)-spheres in 6k-space, Ann. of Math. (2) 75 (1962), 452-466. MR 145539
  • 3. M. W. Hirsch, On imbedding differentiable manifolds in euclidean space, Ann. of Math. (2) 73 (1961), 566-571. MR 124915
  • 4. M. W. Hirsch, On normal microbundles, University of California, 1966 (mimeographed) Topology (to appear). MR 198490
  • 5. M. W. Hirsch, Obstructions to smoothing manifolds and maps, Bull. Amer. Math. Soc. 69 (1963), 352-356. MR 149493
  • 6. M. Kervaire and J. Milnor, Groups of homotopy spheres. I, Ann. of Math. (2) 77 (1963), 504-537. MR 148075
  • 7. R. Lashof and M. Rothenberg, Microbundles and smoothing, Topology 3 (1965), 357-388. MR 176480
  • 8. J. Milnor, Microbundles. I, Topology 3 (1964), Suppl. 1, 53-80. MR 161346
  • 9. J. Milnor, Microbundles and differentiable structures, Princeton University, Princeton, N. J., 1961. (mimeographed)
  • 10. S. P. Novikov, Diffeomorphisms of simply connected manifolds, Soviet Math. Dokl. 3 (1962), 540-543.
  • 11. S. Smale, On the structure of manifolds, Amer. J. Math. 84 (1962), 387-399. MR 153022
  • 12. R. Williamson, Cobordism of combinatorial manifolds, Ann. of Math. (2) 83 (1966), 1-83. MR 184242
  • 13. C. T. C. Wall, An extension of results of Novikov and Browder, Amer. J. Math. 88 (1966), 20-32. MR 212826
  • 14. Y.-F. Wong, A theorem on homotopically equivalent (2k+1)-manifolds, Proc. Amer. Math. Soc. 16 (1965), 1022-1025. MR 193638


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11602-6

American Mathematical Society